Abilify destroys Abilities

If you’re thinking about taking Abilify for whatever among the many symptoms they give that it can “help cure”, THINK AGAIN!

I once wrote a song called Abilify the Themesong and I think it sort of gives one a glimpse into the horrific possibilities that lie within the drug.

There could exist a sliver of use in it, but I think it’s widely over-prescribed (like many rx’s these days), and it’s a money-making scheme that ruins lives.

A side effect that could occur as soon as after 6 months of use is tardive dyskinesia: look at this discussion where several people say they got TD from taking abilify – it’s sad, and disgusting. If you searched I’m sure you could find hundreds more cases.

And rarely does Abilify really help anything. I’m not yet at a personal liberty to discuss my nightmare with abilify and how it destroyed all my abilities and made me nearly lose my mind, but all I can say is if you or your child is given a suggestion or prescription for it- do your research, and talk to real people (not doctors and drug companies).

It’s amazing and awful that so many prescription drugs give people the things the drug claims to help, especially when they are mis-prescribed (which in my opinion is way more often than not).

It makes me sick. I was just remembering how loathsome Abilify is, and wanted to share it again.

A quick search I just did to let you know again about the permanent physical troubles it could cause : “Abilify can cause tardive dyskinesia, a condition marked by involuntary movements in the face and body, including chewing movements, puckering”

I need to write my book!

This entry was posted in Intriguing, Interesting, or Impressive, Real Crazy Crazy and tagged . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *